# SDR UALA2010041201236

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 65,184 hours, 24,442 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 57
- Condition: Faulty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN, RTFL.  RT RECIRCULATION FAN SHOULD BE REPLACED.  REPLACED RT RECIRCULATION FAN, OPS CHECKS OK.  REPLACED RT CHECK VALVE LT, OK. REPLACED BOTH FILTERS. RT RECIRCULATION FAN AIR FILTER EXHIBITED SIGNS OF FAILURE WHEN REPLACED. CHECKED THE DUCTING AND MIX MANIFOLD. FOUND LT AIR CHECK VALVE INOP. REPLACED VALVE. RT CHECK VALVE OK.
